# SDR DALA2025030501731

- Difficulty date: March 4, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 73,780 hours, 28,990 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Switch
- Condition: Fod
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 6716 L1 DOOR SLIDE ARM LIGHT WILL NOT ILLUMINATE WHEN ARMED. CORRECTIVE ACTION: CLEANED DEBRIS FROM L1 GIRT BAR PROX SW. OPS CHK GOOD. (6701634)
